# SDR TWAA0008409

- Difficulty date: May 29, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- Aircraft time: 50,223 hours, 26,081 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2232
- Condition: Exploded
- Location: Seat 33
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, PASSENGER SERVICES LIGHT EXPLODED AT SEAT 33F.  REMOVED THE LIGHT FROM THE SOCKET.  *S/D*  DETERMINED THAT LAMP SHATTERED RATHER THAN EXPLODING.  ASSUME LAMP WAS FAULTY AND HAD AN AIR INTRUSION WHICH CAUSED IT TO OVERHEAT AND SHATTER.
